Bulletin of the Iranian Mathematical Society, ( ISI ), Volume (39), No (3), Year (2013-7) , Pages (455-467)

Title : ( Localization operators on Homogeneous spaces )

Authors: Rajab Ali Kamyabi Gol , F. Esmaeelzadeh , Reihaneh Raisi Tousi ,

Access to full-text not allowed by authors

Citation: BibTeX | EndNote

Let G be a locally compact group, H a compact subgroup of G and $ a representation of the homogeneous space G=H on a Hilbert space H. For 2 Lp(G=H); 1  p  1, and an admissible wavelet  for $, we de ne the localization operator L ; on H and we show that it is a bounded operator. Moreover, we prove that the localization operator is in Schatten p-class and it is a compact operator for 1  p  1.

Keywords

, Homogenous space, square integrable representation, admissible wavelet, local- ization operator, Schatten p-class
برای دانلود از شناسه و رمز عبور پرتال پویا استفاده کنید.

@article{paperid:1035506,
author = {Kamyabi Gol, Rajab Ali and F. Esmaeelzadeh and Raisi Tousi, Reihaneh},
title = {Localization operators on Homogeneous spaces},
journal = {Bulletin of the Iranian Mathematical Society},
year = {2013},
volume = {39},
number = {3},
month = {July},
issn = {1735-8515},
pages = {455--467},
numpages = {12},
keywords = {Homogenous space; square integrable representation; admissible wavelet; local- ization operator; Schatten p-class operator.},
}

[Download]

%0 Journal Article
%T Localization operators on Homogeneous spaces
%A Kamyabi Gol, Rajab Ali
%A F. Esmaeelzadeh
%A Raisi Tousi, Reihaneh
%J Bulletin of the Iranian Mathematical Society
%@ 1735-8515
%D 2013

[Download]